# SDR AALA202306190170

- Difficulty date: June 17, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N800NN
- Make and model: Boeing 737823
- Aircraft serial: 29564
- Aircraft time: 41,686 hours, 17,315 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: 1735
- Condition: Faulty
- Location: Zone 400 - Nac/P
- Part time: 63,383 hours, 26,833 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: #2 SOURCE / GENERATOR LIGHT CAME ON CLIMB. FLIGHT RETURNED TO AUS LANDING SAFELY. MAINTENANCE REPLACED #1 INTEGRATED DRIVE GENERATOR (IDG) PER AMM  24-11-11.
